Translator Disclaimer
2015 Refinements of quasi-arithmetic means inequalities forHilbert space operators
Jadranka Mićić
Banach J. Math. Anal. 9(1): 111-126 (2015). DOI: 10.15352/bjma/09-1-9

Abstract

In this paper some inequalities involving quasi-arithmetic means for a continuous field of self-adjoint operators, a field of positive linear mappings and continuous strictly monotone functions are refined. These refined converses are presented by using the Mond-Pečarić method improvement. Obtained results are applied to refine selected inequalities with power functions.

Citation

Download Citation

Jadranka Mićić. "Refinements of quasi-arithmetic means inequalities forHilbert space operators." Banach J. Math. Anal. 9 (1) 111 - 126, 2015. https://doi.org/10.15352/bjma/09-1-9

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 06430408
MathSciNet: MR3296089
Digital Object Identifier: 10.15352/bjma/09-1-9

Subjects:
Primary: 47A63
Secondary: 47A64, 47B15

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.9 • No. 1 • 2015
Back to Top